# SDR BKEA20150819

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: General aviation
- Aircraft: N236LC
- Make and model: Gulstm 200
- Aircraft serial: 154
- Aircraft time: 2,931 hours, 1,430 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JUST AFTER TAKEOFF WE RECEIVED "RT T/R INOPERATIVE" CASS MESSAGE AND ATC REPORTED THAT THEY DIDN'T HAVE OUR TRANSPONDER.  WE CYCLED THROUGH OUR TRANSPONDER OPTIONS AS ATC CONTINUOUSLY ASKED WHERE AND AT WHAT ALTITUDE WE WERE.  DURING THE 31 MINUTE FLIGHT WE INTERMITTENTLY SAW "LT T/R INOP" AND "SB INHIBIT".  THE TRANSPONDERS ISSUES COULD NOT BE FIXED BY US WE ELECTED TO RETURN TO DEPARTURE AIRPORT.
